Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Dizziness, sinus infection, ear ache, ringing in ear. Taken antibiotics. Now have cough

ihi Ionce had a dizzy spell, then the next day a sinus infection, blocked nose , headache and cattarrh. My doctor gave me some antibiotic, it cleared and now I have ear aches in both ears and ringing in the left ear, I had 3 antibiotics already, since the weekend I started a nasty chesty cough with it. I can,t have any more antibiotics so my doctor just gave me zirtex which is not helping. I.m waiting to see a ent dr soon but worried what he might tell me. . ase help if you can thanks shirin
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to health care magic,

You seem to have an acute infection which is not getting relieved by just simple antibiotics. You can do these:
-take only warm water
-do not take head bath
-continue antihistamines for two weeks or so. Your doctor will know about this
-start anti reflux measures along with pantoprazole in consultation with your doctor.
-if you do not feel better then you must take a complete blood profile along with chest X ray and get back to me or any ENT with the report


Dr Sriram nathan
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor